Journal of Symbolic Logic 32 (1):130-131 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271292
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,348
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Concerning the Problem of Axiomatizability of the Field of Real Numbers in the Weak Second Order Logic.Andrzej Mostowski - 1961 - In Bar-Hillel, Yehoshua & [From Old Catalog] (eds.), Essays on the Foundations of Mathematics. Jerusalem, Magnes Press, Hebrew University;. pp. 269--286.
Essays on the Foundations of Mathematics.Abraham Adolf Fraenkel & Yehoshua Bar-Hillel (eds.) - 1966 - Jerusalem, Magnes Press Hebrew University.
Non-Constructive Properties of the Real Numbers.J. E. Rubin, K. Keremedis & Paul Howard - 2001 - Mathematical Logic Quarterly 47 (3):423-431.
Groundwork for Weak Analysis.António M. Fernandes & Fernando Ferreira - 2002 - Journal of Symbolic Logic 67 (2):557-578.
The Road to Two Theorems of Logic.William Craig - 2008 - Synthese 164 (3):333 - 339.
Real Numbers and Other Completions.Fred Richman - 2008 - Mathematical Logic Quarterly 54 (1):98-108.
Primitive Recursive Real Numbers.Qingliang Chen, Kaile Su & Xizhong Zheng - 2007 - Mathematical Logic Quarterly 53 (4‐5):365-380.
Finite Schematizable Algebraic Logic.I. Sain & V. Gyuris - 1997 - Logic Journal of the IGPL 5 (5):699-751.
Expansions of the Real Field with Power Functions.Chris Miller - 1994 - Annals of Pure and Applied Logic 68 (1):79-94.
Order‐Free Recursion on the Real Numbers.Vasco Brattka - 1997 - Mathematical Logic Quarterly 43 (2):216-234.

Analytics

Added to PP index
2017-02-21

Total views
4 ( #1,216,874 of 2,420,317 )

Recent downloads (6 months)
1 ( #542,912 of 2,420,317 )

How can I increase my downloads?

Downloads

My notes